Pseudoephedrine

Pseudoephedrine

Pseudoephedrine is a nasal decongestant active ingredient available in over-the-counter (OTC) medicines that relieve a stuffy nose or sinus pressure due to the common cold or other ailments. It may be written as pseudoephedrine, pseudoephedrine hydrochloride (HCl), or pseudoephedrine sulfate, but each has the same effect in the human body. Pseudoephedrine can be the only […]

Learn More
Dextromethorphan

Dextromethorphan

Dextromethorphan is an antitussive (cough suppressant) available in over-the-counter (OTC) medicines that control coughs due to minor throat and bronchial irritation, as may occur with the common cold or inhaled irritants. It may be written as dextromethorphan or dextromethorphan hydrobromide, but it is the same active ingredient. Dextromethorphan can be the only active ingredient in […]

Learn More
Guaifenesin

Guaifenesin

Guaifenesin is an expectorant available in over-the-counter (OTC) medicines that make coughs more productive by loosening chest congestion and ridding the airways of bothersome mucus. Guaifenesin can be the only active ingredient in a cough medicine, or it can be found in multi-symptom cough and cold products. Guaifenesin may also be found in medicines that […]

Learn More